Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 3
Page No. 289 - 294

Generalized Convolution Properties for Certain Classes of Analytic Functions

Authors : A.T. Oladipo , K.O. Babalola and T.O. Opoola

Abstract: In this paper, we investigate some generalized convolution properties of certain subclasses of the class , introduced by Opoola [4], using a technique based on the application of Cauchy-Schwarz and Holder`s inequalities.

How to cite this article:

A.T. Oladipo , K.O. Babalola and T.O. Opoola , 2007. Generalized Convolution Properties for Certain Classes of Analytic Functions. Research Journal of Applied Sciences, 2: 289-294.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved